# SDR SWAA2021112440053

- Difficulty date: November 2, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 32,598 hours, 14,402 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192 F DME ANTENNA FWD ATTACH BRASE DISBONDED. / PREPPED AND BONDED PANEL 192F DME 1 ANTENNA FWD ATTACH BASE PER AMM 51-31-00
